# SDR F3LA2019061900041

- Difficulty date: June 14, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 02695
- Aircraft time: 43,762 hours, 28,033 cycles
- Engine: Cfmint CFM565B43
- Engine time: 42,343 hours, 26,825 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Manifold
- Part number: 1553A990001
- Part serial: 1553A991001964
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 43,762 hours, 28,033 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUME EVENT AFTER NR 2 ENGINE START PASSENGERS & CREW COMPLAINED OF BURNING EYES & NOSE ALONG WITH LIGHT HEADEDNESS FORWARD OF ROW 7 APU WAS RUNNING WITH PACKS NR 1 & 2 ON.
INSPECTED AREA & FOUND LEAK FROM YELLOW MANIFOLD,  R & R MANIFOLD IAW AMM 29-13-14,  OPS CHECK & LEAK CHECK GOOD. ALSO R & R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41& PERFORMED ENGINE RUNS IAW AMM 71-00-00-710-001 LEAK CHECK GOOD, AC OK TO CONTINUE SVC.
